# SDR CA150824009

- Difficulty date: August 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 429012112103
- Condition: Broken
- Location: T/R Pitch
- Part time: 200 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT THE PILOT NOTED A BUMP AND THEN AN IMMEDIATE VIBRATION.  AUTOPILOT WAS TURNED OFF AND THE ACFT WAS SLOWED DOWN BUT THE VIBRATION LEVEL DID NOT CHANGE.  AS THE ACFT WAS SETTLING TO THE GROUND TO LAND THE PILOT FELT THE ACFT YAW TO THE RIGHT UNTIL HE HAD NO LEFT PEDAL LEFT.  THE ACFT WAS LANDED WITHOUT INCIDENT. UPON SHUTDOWN AND INSPECTION THE PILOT NOTED A BROKEN, 429-012-112-103, TAIL ROTOR PITCH CHANGE LINK.  AS A RESULT OF THIS OCCURRENCE THE PILOT LOGGED A TRANSMISSION OVER TORQUE AND A 2 MINUTE OEI EXCEEDANCE.  ALL 4 PITCH CHANGE LINKS, ATTACHING HARDWARE AND 1 EACH TAIL ROTOR PITCH HORN NEED TO BE REPLACED.
